# SDR C2XA02TY093

- Difficulty date: May 19, 2002
- Submitted: May 19, 2002
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- Aircraft time: 11,388 hours, 9,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 14533677401
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE HAT BUSHING ON THE MAIN DOOR LATCH BOLT WAS FOUND MIGRATING.  MAINTENANCE REMOVED LOWER HAT BUSHING, CLEANED AND REINSTALLED WITH SEALANT TO SEAL THE GAP BETWEEN THE BUSHING AND FITTING IAW EMB-GST-1682/01.  THE REPAIR PROCEDURE WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
